# SDR ASAA2013070995551

- Difficulty date: July 9, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 36,140 hours, 16,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE FS 285.0 BL0.  ACFT GROUNDED.  R & R INTERCOSTAL BS 277 - 294.5 AND AT BL 0 IAW SRM 51-40-02 AND 51-40-05.
